# SDR AALA201804309056

- Difficulty date: April 27, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 51,479 hours, 29,459 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bracket
- Condition: Loose
- Location: Nlg Door Roller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE NOSE GEAR DOOR WOULD NOT RETRACT.  ACCOMPLISHED TSM 32-31-00-810-859A,  FOUND NLG UPLOCK ROLLER BRACKET LOOSE.  ADJUSTED THE ROLLER BRACKET IAW AMM 32-21-16-400-002-A.  ACCOMPLISHED GEAR SWING IAW AMM 32-31-501-720-003A. OPS CHECKED GOOD.
